# SDR SCNA20171218320

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 35,794 hours, 14,632 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OTBD THRUST REVERSER NR 5 BLOCKER DOOR HAS DAMAGE AT THE DRAG LINK ATTACH CUTOUT.  REMOVED AND REPLACED THE THRUST REVERSER BLOCKER DOOR. CHECKED GOOD.
